# SDR HEEA966630

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5774M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5009
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 81071010012
- Condition: Fluctuates
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER FLUCTUATES AT IDLE SPEED.
